COSAM » COSAM Faculty » Mathematics and Statistics » H. Pat Goeters

Herman Pat Goeters
Mathematics and Statistics
Professor

Research Areas: Actuarial Mathematics , Algebra

Office: 306 Parker Hall

Address:
221 Parker Hall
Auburn, AL 36849-5310

Phone: (334) 844-6587
E-Mail: goetehp@auburn.edu

Website


Education

Ph.D., University of Connecticut
1984
M.S., University of Connecticut
1982
B.A., Southern Connecticut University
1980


Professional Employment

Professor, Department of Mathematics and Statistics, Auburn University
1997 - present
Associate Professor, Department of Mathematics and Statistics, Auburn University
1991 - 1997
Actuarial Intern, AFLAC
Summer 1992
Assistant Professor, Department of Mathematics and Statistics, Auburn University
1986 - 1991
Visiting Associate Professor, Wesleyan University
1985 - 1986
Teaching Assistant, University of Connecticut
1980 - 1984
Programmer/Analyst, US Army's Concepts Analysis Agency
Summer 1981 - 1982


Honors and Awards

Sabatical Leave
Fall 1994
Nominated for Sigma XI
1987
Awarded Van Vleck Visiting Fellow
1985 - 1986
Recipient of the University of Connecticut Predoctoral Fellowship
1981, 1984
Honorary membership of Pi Mu Epsilon
1984
Selected to the Federal Internship Program
1981, 1982
Mathematics Department Honors, SCSU
1980


Research and Teaching Interests

Algebra: Commutative Rings; Finite Rank Torsion-Free Modules; Actuarial Mathematics


Selected Publications

  1. "When the endomorphism ring is commutative" with Huajun Huang, and Ulrich Albrecht
  2. "Butler Modules Over Priifer Domains", with A. Giovannitti and W. Ullery, Butler modules over Priifer domains. Comm. Algebra 36 (2008), no. 3, 858-868.
  3. "Cobalanced Extensions of a Torsion-Free Module by a Torsion Module Over an Integral Domain", with A. Giovannitti, Cobalanced extensions of a torsion-free module by a torsion module over an integral domain. Comm. Algebra 36 (2008), no. 9, 3253-3262.
  4. "Precobalanced and Cobalanced Sequences of Modules Over Domains", with A. Giovannitti, Math. Bohem. 132 (7), (2007), 35-42.
  5. "FI-Extending Hulls of Abelian Groups", with Gary Berkenmeier, and Anthony Giovannitti, submitted.






Last updated: 11/12/2015